MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE CUFFED SPIRAL-FLEX 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE CUFFED SPIRAL-FLEX 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048959
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the anesthesiologist intubates the patient, at the moment of wanting to inflate the balloon it no longer inflates, the anesthesiologist comments that it was possibly punctured.The anesthesiology assistant confirms that the balloon was in perfect condition before the procedure to intubate".There was no report of patient impact or consequence.Patient condition unknown at time of report.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer provided four photos but was unable to be confirm the failure mode reported as "inflation issue - unable to inflate".However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.A verification of failure mode reported in the current manufacturing process was conducted as follows: 50 samples were taken from the current production; the samples were visually inspected, and issue reported "inflation issue - unable to inflate" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HUDSON ET TUBE CUFFED SPIRAL-FLEX 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14631912
Report Number3003898360-2022-00199
Device Sequence Number14926075
Product Code BTR
UDI-Device Identifier14026704617071
UDI-Public14026704617071
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K844296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2025
Device Model NumberIPN048959
Device Catalogue Number5-12614
Device Lot Number73C2000374
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown